Restasis has been found to help both. See an eye MD ophthalmologist, consider a specialist in cornea and external disease. Find one at www.aao.org Superior limbic keratoconjunctivitis is NOT a part of dry eye and blepharitis.
Thank you for the prompt reply. Restasis is only available in the U.S. and a prescription is necessary I was told. I am in Montreal. What exactly is in this medication that is so helpful? Can a Canadian cross the border, visit a clinic, and get such a prescription because at this point, I am ready to try just about anything.
I see the top ophthamologist at one of the hospitals in Montreal and he told me to search the net for info on SLK as the man runs he has so many patients. I have not had luck finding info on the surgery he did yesterday- cutting a piece off the upper eye ball- sorry for the lack of technical jargon !!! I am not exactly sure of what SLK is- could you suggest a site?
I had severe SLK for about 2 years (1999-2001) before a Cornea doctor cleaned out all the scarring (hope I am saying this correctly) by lifting the upper lid inside out. I had great relief although there were times I felt it coming back and panic would set in.
I had cataract removal in that eye 3 months ago (2008) and the post -op problems have been tremendous. Severe dry eye again, tearing, left peripheral loss, large posterior vitreous detachment and the eye at times quivers and jumps. Yes, my left vision is now 20-20 (most of the time) but with all the post op problems I would be elated if I could have my old eye site back. I will not chance having the right eye done..
In your expereince, could cataract removal on an eye that has had severe SLK with scarring, lazered off from the upper inner lid, be contrainindicated. I am trying to find out why I am having all these post op problems. This has affected my life significantly. Thank You.
I have just developed SLK since I started chemo therapy. I have pain and pressure on my top lids. I don't know if pressure pain is related to SLK or not. I was given 1% steriod drops for about a month with a gradual decrease every week. After 3 weeks and no relief I saw a second opthamologist and he said the steriod drops were very strong and reduced them to a ,5% twice a day and natural tear drops every 2 hrs. I am still in pain with my eyes and wondering if I should have stayed the course with the stonger drops. I will have my last chemo threatment in 2 weeks and I am hoping maybe this will all end at that time. Have you had any experience with problems in the eyes and chemo therapy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.